Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Extensions of holomorphic maps


Author: Peter Kiernan
Journal: Trans. Amer. Math. Soc. 172 (1972), 347-355
MSC: Primary 32H25
MathSciNet review: 0318519
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several generalizations of the big Picard theorem are obtained. We consider holomorphic maps $ f$ from $ X - A$ into $ M \subset Y$. Under various assumptions on $ X,A$, and $ M$ we show that $ f$ can be extended to a holomorphic or meromorphic map of $ X$ into $ Y$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H25

Retrieve articles in all journals with MSC: 32H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0318519-8
PII: S 0002-9947(1972)0318519-8
Keywords: Big Picard theorem, hyperbolic, Kobayashi pseudo-distance, Satake compactification, symmetric bounded domain
Article copyright: © Copyright 1972 American Mathematical Society